What can I do if I'm unhappy with my Restylane/Juvederm injections?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 11
Unhappy with Restylane/Juvederm
I appreciate your question.
If you are unhappy, best to speak to injecting MD on how to make you look and feel your best. I would wait a few days for the filler to settle and then recommend speaking with her about your options - dissolving it, etc.
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery.
best of luck!
Unhappy with Restalyne
Lumps and bumps
You might also like...
Unhappy after filler injections
Improving Your Results
Of course you can ask her to fix it without you having to pay more. Your surgeon's primary concern should be their patients' level of satisfaction. Is your doctor board certified? While great reviews on yelp may be nice, a board certification solidifies a surgeon's experience, training, knowledge and talent. I suggest you dig through local surgeons to identify the most experienced hands by sifting through testimonials and learning how many patients have been satisfied.
Unhappy with injections, be patient and communicate
Under the eyes may take two weeks until swelling goes down and you can see what is really there. Lips , a day or two. Give this a little time before worrying. If you are still unhappy, go and talk to your doctor. My guess is that her goal is to make you happy but she first needs to know what you are not pleased with. If you have swelling now, use cold compresses. If you have bruising, warm.
One day after filler
It is nearly always best to consult the first physician who injected you when you have questions or feel unhappy with filler treatments. She or he is, after all, the person who knows the most about your treatment and therefore may be the one who knows the most about how to increase your satisfaction. And she is likely to be motivated to make sure all your questions are answered and that you leave feeling happy as well. Perhaps a little hyaluronidase, or cold compresses, or a few more days are all that is needed. And you will want to ask what can be done to prevent this the next time around. For example, perhaps you will want to have smaller volumes injected over two sessions.
Please let us know how it works out for you!
All the best,
Filler and doctor
Uneven facial Injections
If your injections are uneven you should wait up to two weeks to see if there is some swelling that will go away on its own. I would suggest you waiting two weeks since you don't want to have more injections until you see the full results. I always bring all of my injection patients back in two weeks to see what follow-up injections they may need and make any adjustments. You should absolutely call and schedule a follow-up to evaluate the results at no charge.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.